# SDR SWAA2022032272908

- Difficulty date: February 15, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Broken
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 AT BL 0 AT FWD GALLEY AREA 2022-80132 / [01] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED FLOOR STRUCTURE BTW BS 344 TO BS 360 AT BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; 51-40-02 AND DRAWING 141A5400 REV -;[02] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED FLOOR STRUCTURE BTW BS 344 TO BS 360 AT BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; 51-40-02 AND DRAWING 141A5400 REV - RII
